Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 137672, 19 pages
Research Article

Study of Stability of Rotational Motion of Spacecraft with Canonical Variables

1Group of Orbital Dynamics and Planetology, São Paulo State University (UNESP), Guaratinguetá 12516-410, SP, Brazil
2Department of Mathematics, São Paulo Salesian University (UNISAL), Lorena 12600-100, SP, Brazil
3Space Mechanic and Control Division, National Institute for Space Research (INPE), São José dos Campos 12227-010, SP, Brazil
4Department of Aircraft Maintenance and Aeronautical Manufacturing, Faculty of Technology (FATEC), São José dos Campos 12247-004, SP, Brazil

Received 16 July 2011; Revised 10 October 2011; Accepted 23 October 2011

Academic Editor: Tadashi Yokoyama

Copyright © 2012 William Reis Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William Reis Silva, Maria Cecília F. P. S. Zanardi, Regina Elaine Santos Cabette, and Jorge Kennety Silva Formiga, “Study of Stability of Rotational Motion of Spacecraft with Canonical Variables,” Mathematical Problems in Engineering, vol. 2012, Article ID 137672, 19 pages, 2012.